Mathematical Problems in Mechanics
Equivariant cosymmetry and front solutions of the Dubreil–Jacotin–Long equation. Part 2: Exact solutions
Comptes Rendus. Mathématique, Volume 337 (2003) no. 12, pp. 815-818.

The paper concerns existence of exact solutions of the Dubreil–Jacotin–Long equation describing large amplitude internal fronts in a continuously stratified fluid. The proof uses cosymmetric variant of the implicit function theorem based on the group invariance of the variational functional for DJL operator. Supercritical branching occurs near approximate front solutions at the boundary of continuous spectrum of the problem linearized with respect to the basic uniform flow.

Cette Note traite de l'existence de solutions exactes de l'équation de Dubreil–Jacotin–Long (DJL), qui décrivent les fronts internes de grande amplitude dans un fluide continûment stratifié. La démonstration utilise une variante du théorème des fonctions implicites en présence d'une cosymétrie, basée sur le groupe d'invariance de la fonctionnelle variationnelle de l'opérateur de DJL. Une bifurcation supercritique a lieu au bord du spectre continu du problème linéarisé au voisinage de l'écoulement primaire.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2003.09.036
Makarenko, Nikolai 1

1 Lavrentyev Institute of Hydrodynamics, Lavrentyev av., 15, 630090 Novosibirsk, Russia
@article{CRMATH_2003__337_12_815_0,
     author = {Makarenko, Nikolai},
     title = {Equivariant cosymmetry and front solutions of the {Dubreil{\textendash}Jacotin{\textendash}Long} equation. {Part} 2: {Exact} solutions},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {815--818},
     publisher = {Elsevier},
     volume = {337},
     number = {12},
     year = {2003},
     doi = {10.1016/j.crma.2003.09.036},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2003.09.036/}
}
TY  - JOUR
AU  - Makarenko, Nikolai
TI  - Equivariant cosymmetry and front solutions of the Dubreil–Jacotin–Long equation. Part 2: Exact solutions
JO  - Comptes Rendus. Mathématique
PY  - 2003
SP  - 815
EP  - 818
VL  - 337
IS  - 12
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2003.09.036/
DO  - 10.1016/j.crma.2003.09.036
LA  - en
ID  - CRMATH_2003__337_12_815_0
ER  - 
%0 Journal Article
%A Makarenko, Nikolai
%T Equivariant cosymmetry and front solutions of the Dubreil–Jacotin–Long equation. Part 2: Exact solutions
%J Comptes Rendus. Mathématique
%D 2003
%P 815-818
%V 337
%N 12
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2003.09.036/
%R 10.1016/j.crma.2003.09.036
%G en
%F CRMATH_2003__337_12_815_0
Makarenko, Nikolai. Equivariant cosymmetry and front solutions of the Dubreil–Jacotin–Long equation. Part 2: Exact solutions. Comptes Rendus. Mathématique, Volume 337 (2003) no. 12, pp. 815-818. doi : 10.1016/j.crma.2003.09.036. http://www.numdam.org/articles/10.1016/j.crma.2003.09.036/

[1] Beale, J.T. Exact solitary water waves with capillary ripples at infinity, Comm. Pure Appl. Math., Volume XLIV (1991), pp. 211-257

[2] Makarenko, N.I. On the bifurcation of solution to invariant variational equations, Dokl. Math., Volume 53 (1996) no. 3, pp. 369-371

[3] Yudovich, V.I. Cosymmetry, degeneration of solutions of operator equations, and origin of a filtration convection, Math. Notes, Volume 49 (1991) no. 5, pp. 540-545

[4] Yudovich, V.I. Implicit function theorem for cosymmetric equations, Math. Notes, Volume 60 (1996) no. 2, pp. 235-238

Cited by Sources: